# SDR CALA2023061601870

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,075 hours, 18,895 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146T324112
- Condition: Corroded
- Location: Sta 1540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7058 AFT OF BULK CGO BILGE STA 1540 S39 POS INNER SKIN FOUND CORROSION TRANSFER REF HXWO 1856087 AND ORIGINATED BY EMP V896810 FUSELAGE STA1540-STA1562 BETWEEN STR39L AND STR39R SKIN INTERIM REPAIRED AS PER ECRA5361-01114 REV - PART 1 ATTACH FORM 44-0008 ITEM 1 TO ITEM 35 ACCOMPLISHED WORK ACCOMPLISHED BY MECHANIC V897381 INSPECTED BY V896375 RII INSPECTED BY HX169517 ADD EMP:V898549
